# SDR ASAA2021042334840

- Difficulty date: April 23, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 984 Lbl8-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 986.5 LBL4 - RBL32 CORRODED GROUNDED - YES. CUT AND REMOVED DAMAGE PART RBL8-RBL45, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW REPAIR PARTS IAW B737-800 SRM53-70-51-2R-4 REPAIR 4 W 2.5" O .150" R .110" L 3'1" D .032"
